Advanced Search
MyIDEAS: Login to save this paper or follow this series

Quantil Hedging for telegraph markets and its applications to a pricing of equity-linked life insurance contracts


Author Info

  • Nikita Ratanov



In this paper we develop a financial market model based on continuous time random motions with alternating constant velocities and with jumps occurrng when the velocity switches. If jump directions are in the certain correspondence with the velocity directions of the underlyig random motion with respect to the interest rate, the model is free of arbitrage and complete. Closed form formulas for the option prices and perfect hedging strategies are obtained.The quantile hedging strategies for options are constructed. This methodology is applied to the pricing and risk control of insurance instruments.************************************************************************************************************En este documento está desarrollado un modelo de mercado financiero basado en movimientos aleatorios con tiempo continuo, con velocidades constantes alternates y saltos cuando hay cambios en la velocidad. Si los saltos en la dirección tienen correspondencia con la dirección de la velocidad del comportamiento aleatorio subyacente, con respecto a la tasa interés, el modelo no presenta arbitraje y es completo. Se contruye en detalle las estrategias replicables para opciones y se obtiene una representación cerrada para el precio de las opciones.Las estrategias de cubrimiento quantile para opciones son construidas. Esta metodología es aplicada al control de riesgo y fijación de precios de instrumentos de seguros.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: no

Bibliographic Info

Paper provided by UNIVERSIDAD DEL ROSARIO in its series BORRADORES DE INVESTIGACIÓN with number 003410.

as in new window
Length: 21
Date of creation: 01 Apr 2005
Date of revision:
Handle: RePEc:col:000091:003410

Contact details of provider:

Related research

Keywords: jump telegraph model; perfect hedging; quantile hedging; pure endowment; equity-linked life insurance;

Find related papers by JEL classification:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Nikita Ratanov, 2004. "Option Pricing Model Based on Telegraph Processes with Jumps," BORRADORES DE INVESTIGACIÓN, UNIVERSIDAD DEL ROSARIO 004330, UNIVERSIDAD DEL ROSARIO.
  2. Elisa Nicolato & Emmanouil Venardos, 2003. "Option Pricing in Stochastic Volatility Models of the Ornstein-Uhlenbeck type," Mathematical Finance, Wiley Blackwell, Wiley Blackwell, vol. 13(4), pages 445-466.
  3. Merton, Robert C., 1976. "Option pricing when underlying stock returns are discontinuous," Journal of Financial Economics, Elsevier, Elsevier, vol. 3(1-2), pages 125-144.
  4. Hans FÃllmer & Peter Leukert, 1999. "Quantile hedging," Finance and Stochastics, Springer, vol. 3(3), pages 251-273.
  5. Brennan, Michael J. & Schwartz, Eduardo S., 1976. "The pricing of equity-linked life insurance policies with an asset value guarantee," Journal of Financial Economics, Elsevier, Elsevier, vol. 3(3), pages 195-213, June.
  6. Nikita Ratanov, 2007. "A jump telegraph model for option pricing," Quantitative Finance, Taylor & Francis Journals, Taylor & Francis Journals, vol. 7(5), pages 575-583.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Alessandro De Gregorio & Stefano M. Iacus, 2007. "Change point estimation for the telegraph process observed at discrete times," Papers 0705.0503,
  2. Alessandro Gregorio & Stefano Iacus, 2008. "Parametric estimation for the standard and geometric telegraph process observed at discrete times," Statistical Inference for Stochastic Processes, Springer, Springer, vol. 11(3), pages 249-263, October.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:col:000091:003410. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Publicaciones Economía).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.